On the lattice of stratified Principal L-topologies Journal Article


Author(s): Johnson, T.P.; Raji George
Article Title: On the lattice of stratified Principal L-topologies
Abstract: We investigate the lattice structure of the set of all stratified principal L-topologies on a given set X. It proves that the lattice of stratified principal L-topologies S p(X) has atoms and dual atoms if and only if L has atoms and dual atoms respectively. Moreover, it is complete and semi-complemented. We also discuss some other properties of the lattice.
Keywords: Stratified principal L-topology Complete lattice Atom Dual atom Join-complement Semi-complement Complement
Journal Title: International journal of fuzzy information and engineering
Volume: 5
Issue: 3
ISSN: 1616-8658
Publisher: Springer Berlin Heidelberg  
Date Published: 2013-09
Start Page: 351
End Page: 358
Language: English
DOI/URL:
Identifier: DOI 10.1007/s12543-013-0148-y
Notes: Online ISSN 1616-8666
CUSAT Authors
Related CUSAT Work